Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 7, Number 3

All articles in this issue are freely accessible.

On convergence fields of Nörlund means
Alexander Peyerimhoff.
Proc. Amer. Math. Soc. 7 (1956), 335-347
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0078479
Rearrangements of series
H. M. Sengupta.
Proc. Amer. Math. Soc. 7 (1956), 347-350
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0078476
On a property of monotone and convex functions
G. Szekeres.
Proc. Amer. Math. Soc. 7 (1956), 351-353
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0079061
Some Tauberian properties of Hölder transformations
Amnon Jakimovski.
Proc. Amer. Math. Soc. 7 (1956), 354-363
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0079118
On a theorem of J. L. Walsh
Aryeh Dvoretzky.
Proc. Amer. Math. Soc. 7 (1956), 363-366
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0079623
Consistent limitation methods
Casper Goffman and G. M. Petersen.
Proc. Amer. Math. Soc. 7 (1956), 367-369
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0078484
On the conformal mapping of nearly-circular domains
Zeev Nehari and Vikramaditya Singh.
Proc. Amer. Math. Soc. 7 (1956), 370-378
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0079636
Some properties of the Fejér polynomials
Fritz Herzog and George Piranian.
Proc. Amer. Math. Soc. 7 (1956), 379-386
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0079083
On semi-groups of unbounded normal operators
R. K. Getoor.
Proc. Amer. Math. Soc. 7 (1956), 387-391
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0080273
On the convergence of Fourier series of functions in an $L^{p}$ class
Richard P. Gosselin.
Proc. Amer. Math. Soc. 7 (1956), 392-397
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0080796
On the logarithmic mean of the derived conjugate series of a Fourier series
R. Mohanty and M. Nanda.
Proc. Amer. Math. Soc. 7 (1956), 397-400
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0079135
A classification of kernels which possess integral transforms
Charles Fox.
Proc. Amer. Math. Soc. 7 (1956), 401-412
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0079146
On the backward extension of positive definite Hamburger moment sequences
Fred M. Wright.
Proc. Amer. Math. Soc. 7 (1956), 413-422
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0080175
A note on convex mappings
Deborah Tepper Haimo.
Proc. Amer. Math. Soc. 7 (1956), 423-428
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0081941
Asymptotic inverse series
Vernon A. Kramer.
Proc. Amer. Math. Soc. 7 (1956), 429-437
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0082659
Geodesic instability
L. W. Green.
Proc. Amer. Math. Soc. 7 (1956), 438-448
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0079804
Torsion of a vector field
T. K. Pan.
Proc. Amer. Math. Soc. 7 (1956), 449-457
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0079296
On finite projective games
Moses Richardson.
Proc. Amer. Math. Soc. 7 (1956), 458-465
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0079543
Note on linear forms
J. B. Roberts.
Proc. Amer. Math. Soc. 7 (1956), 465-469
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0091961
On the infinitude of primitive $k$-nondeficients
Herbert A. Bernhard.
Proc. Amer. Math. Soc. 7 (1956), 469-471
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0079018
A class of simple Moufang loops
Lowell J. Paige.
Proc. Amer. Math. Soc. 7 (1956), 471-482
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0079596
On the structure of algebras and homomorphisms
C. B. Bell.
Proc. Amer. Math. Soc. 7 (1956), 483-492
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0078985
A generalization of the Wedderburn-Malcev theorem to infinite dimensional algebras
Robert B. Reisel.
Proc. Amer. Math. Soc. 7 (1956), 493-499
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0078978
The finite Goldbach problem in algebraic number fields
Eckford Cohen.
Proc. Amer. Math. Soc. 7 (1956), 500-506
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0081318
Universal infinite partially ordered sets
John B. Johnston.
Proc. Amer. Math. Soc. 7 (1956), 507-514
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0096607
Witt’s cancellation theorem in valuation rings
Paul J. McCarthy.
Proc. Amer. Math. Soc. 7 (1956), 515-516
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0079575
The near-ring of affine transformations
D. W. Blackett.
Proc. Amer. Math. Soc. 7 (1956), 517-519
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0078651
The complement of a finitely generated direct summand of an abelian group
P. M. Cohn.
Proc. Amer. Math. Soc. 7 (1956), 520-521
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0078370
A strong limit theorem for Gaussian processes
Glen Baxter.
Proc. Amer. Math. Soc. 7 (1956), 522-527
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0090920
The Pontrjagin ring for certain loop spaces
Arthur H. Copeland.
Proc. Amer. Math. Soc. 7 (1956), 528-534
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0078691
An intersection property in locally convex spaces
R. Harrop and J. D. Weston.
Proc. Amer. Math. Soc. 7 (1956), 535-538
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0080265
Extensions of mappings into $n$-cubes
M. K. Fort.
Proc. Amer. Math. Soc. 7 (1956), 539-542
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0084765